RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1973, Volume 28, Issue 5(173), Pages 225–226 (Mi umn4956)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

$S^n$ and $E^n$ are the only Riemannian spaces that admit an essential conformal transformation

D. V. Alekseevskii


Full text: PDF file (183 kB)
References: PDF file   HTML file

Bibliographic databases:

Received: 14.11.1972

Citation: D. V. Alekseevskii, “$S^n$ and $E^n$ are the only Riemannian spaces that admit an essential conformal transformation”, Uspekhi Mat. Nauk, 28:5(173) (1973), 225–226

Citation in format AMSBIB
\Bibitem{Ale73}
\by D.~V.~Alekseevskii
\paper $S^n$ and $E^n$ are the only Riemannian spaces that admit an essential conformal transformation
\jour Uspekhi Mat. Nauk
\yr 1973
\vol 28
\issue 5(173)
\pages 225--226
\mathnet{http://mi.mathnet.ru/umn4956}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=394504}
\zmath{https://zbmath.org/?q=an:0284.53035}


Linking options:
  • http://mi.mathnet.ru/eng/umn4956
  • http://mi.mathnet.ru/eng/umn/v28/i5/p225

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Berestovskii, “Similarly homogeneous locally complete spaces with an intrinsic metric”, Russian Math. (Iz. VUZ), 48:11 (2004), 1–19  mathnet  mathscinet  elib
    2. Bourguignon, JP, “Some highlights of Dmitry Alekseevsky's work”, International Journal of Geometric Methods in Modern Physics, 3:5–6 (2006), 823  crossref  mathscinet  zmath  isi  elib
    3. N. I. Zhukova, “Attractors and an analog of the Lichnérowicz conjecture for conformal foliations”, Siberian Math. J., 52:3 (2011), 436–450  mathnet  crossref  mathscinet  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:159
    Full text:74
    References:17
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019